T Nation

Gyno Problem!!!

Hi, I am new to T-Nation and this is my first post ever. I am sure there are probably a lot of threads like this, but I just wanted to get some advice like personally I guess. About 2 years ago I took M1T. I cycled it for 2-3 weeks with 6oxo, both always the same amount of time on and off. I did this till I killed the bottle. I then started my senior year of high school and did not take M1T again until spring of '05. I once again cycled M1T with 6oxo, however this time I went 3-4 weeks. I killed the bottle and it was mid-summer. My nipples felt a little tender but I didn’t notice a difference other than that in them so I did nothing about it.

I then went off to college and lifted about the first month of school. I found out I had a sist in my shoulder and I had to take a couple months off from lifting. I stopped lifting and lost a lot of muscle. I kind of became a little chubby. I noticed my nipples were more tender than ever and it felt like there was something the size of a silver dollar behind one and something the size of a quarter behind the other. I figured once I began lifting again, it would go away. It didn’t.

I have now been lifting 4-5 times a week since March and my nipples are looking rather pointy. One day when I was messing around with them, I squeezed one really hard and it began to ooze. About 3 weeks ago I ordered nolvadex and letrozole. I was taking the letro everyday and took the nolva in the beginning but some one suggested to me I should stop the nolva and focus only on the letrozole. I also went to my doctor and he basically laughed in my face and told me I did it to myself and would have to handle this on my own. I did blood work this past Monday and find out the results this upcoming Monday. I just wanted to get some second opinions. Should I be taking anything else?

I heard of this stuff called AIFM, should I take that too? Should I see another docter? Will what I am doing eliminate gyno? How long will it take to go away? I am 19 years old and completly regret ever taking M1T. I got for the time being but now I wish I never did it. It wasn’t worth it. It’s summer now and I can’t even take my shirt off at the beach. It sucks. Please if anyone has any suggestions, please tell. Thanks a lot.

BTW I also took milk thistle when I was on M1T.

Way to go on that milk thistle, it really spared you some problems whilst on cycle… But seriously, that sucks, I guess there is a reason not to do steroids…

lol, I thought you called your tit a milk thistle until I read the posts again.

Your doctor is contemptable for not helping you. He’s free to lecture as he pleases, but that should be followed by medical assistance. Find another doctor.

way to do research and not take these “supplements” correctly. Also a very poor choice taking them in the middle of highschool. Should be easy enough to bulk up naturally. Your own fault.

[quote]Absolut87 wrote:
One day when I was messing around with them, I squeezed one really hard and it began to ooze.[/quote]

At least you’ll never starve to death if stranded somewhere.

bahahaha I’m still laughing about the calling his tit a milk thistle!!!

Anyway ok enough flaming, the poor kid can shoot shit from his nips! Lets hear some advice!

I got nothing for you kid except you could sue the shit out of your Dr. if you wanted, it’s his job to help you.

Anthony Roberts has a good cycle for using the letro to reduce gyno symptoms. I can’t remember the dosages,but you can find the article on Meso.com I think. I’ve heard of people having good results using letro. I hope this helps!

Dude, you definitely need to get a new doctor. I could imagine how you feel about the problem.

Your doctor actually sounds like a pompous asshole and I would never go back to him again.

You’ll most likely have to get surgery, but first get counseling and make the insurance company believe you’re depressed because of it. I’m willing to bet they’ll pay a little for it then.

First of all, what is M1T? Methyl-1-Testosterone, I presume. What is 6oxo? I don’t know. But I think your mistake might have very well been in your choice of steroids, as well as probably taking too high a dose, AND doing no post-cycle therapy. What you should have done, on the first ONSET of nipple soreness, was start taking action straight away! I read AR’s interview, and it said that he started getting some nipple soreness one time, and he actually used nicotine patches until he could get a hold of a proper anti-estrogen; and the symptoms of gyno went away and didn’t bother him.

Added to that is the fact you stopped lifting for a while, which reduced your testosterone levels even more and allowed estrogen to proliferate in your system.

But enough of past mistakes, I am sure you have learned from them and you have to deal with what you’ve got now.

As far as I know, the only way to completely and permanently reverse gyno once it has reached a certain level is through a surgical procedure that cuts out the breast tissue, and costs around $5,000.

Perhaps your level of gyno is reversible; I don’t know. But anti-estrogenic substances could help. Maybe even nicotine patches could do something; but at this stage I don’t know.

[quote]itsthetimman wrote:
Absolut87 wrote:
One day when I was messing around with them, I squeezed one really hard and it began to ooze.

At least you’ll never starve to death if stranded somewhere.[/quote]

even better than coconut milk